# SDR DALA2023020800998

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,358 hours, 10,891 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3308 INOP EPSU-EMERGENCY POWER SUPPLY UNIT 18WL ON PASSENGER CABIN. CORRECTIVE ACTION: REPLACED EPSU-EMERGENCY POWER SUPPLY UNIT 18WL ON PASSENGER CABIN, PERFORMED BONDING CHECK. PERFORMED BITE OF THE SMOKE DETECTION SYSTEM AND PERFORMED CHECK OF THE EMERGENCY POWER SUPPLY UNITS BY BITE CHECK. ALL TEST AND BONDING CHECK ARE GOOD. (2616437)
